# SDR DXTA2012110105163

- Difficulty date: October 31, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N938QS
- Make and model: Cessna 750
- Aircraft serial: 7500183
- Aircraft time: 9,793 hours, 5,889 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  LANDING GEAR HANDLE "STUCK" IN DOWN POSITION.  JACKED ACFT AND FOUND NOSE STRUT NOT EXTENDING.  FOUND NOSE STRUT SERVICE LOW.  SERVICED NOSE STRUT IAW MM 12-10-38. GEAR SWING OPS CHECK GOOD. IAW MM 32-00-01. DOWNJACKED ACFT AND JACKED AGAIN.  STRUT EXTENSION AND GEAR HANDLE OPS GOOD.  DOWNJACKED ACFT.
